Gardasil Side Effects

Side effects and experiences with Gardasil by users like you. Post Yours Now.
  1. link Ang21
    Gardasil pms symptoms, depression, bad reviews, irregular period, mom
    I had my first gardasil shot almost 2 months ago, and I still haven't gotten my period. I am not on the pill, but there is no chance I am pregnant, I am not stressed, so I can only assume it is the gardasil. However, I have had the PMS symptoms (mood - 8% more...
    Ang21- over a year ago - 6 Replies - in Gardasil
  2. link Ladaysha04
    I am experiencing the same thing. I had gotten gardasil in february and I haven't gotten a period in march and april. I guess it's gardasil because it never did that before.
    Ladaysha04- over a year ago
  3. link Xnotxlovedx
    Gardasil pregnancy test, stepmom, nurse, periods, injection site
    I got my second gardasil shot on March 25th, and was supposed to start my period two days ago. After the first shot i dont remember having any real side effects, but after the second i had a hard spot at the injection site that eventually went away. - 57% more...
    Xnotxlovedx- over a year ago - 1 Reply - in Gardasil
  4. link Gardasilisdangerous
    Gardasil low grade fever, rash on, kidney, email, girls
    My Daughter has been ill since Feb 4, 2008. Here are her symptoms. Rash on head neck and chest, low grade fever, almost daily vomitting, nauseau, low grade fever, kidney issues, severe abdominal and lower back pain. All tests have been negative, hosp - 48% more...
    Gardasilisdangerous- over a year ago - 3 Replies - in Gardasil
  5. link Kamily828
    Gardasil health groups, yahoo, lower back pains, fever chills, flu
    I have created a group on Yahoo to talk about the side effects of Gardasil. If you or a loved one has had the vaccine and has experienced side effects, please come and tell your story. *******
    Kamily828- over a year ago - 3 Replies - in Gardasil
  6. link Worriedmom1
    Gardasil doctors say, hair loss, pimples, eight months, vaccination
    After receiving my second vaccination I discovered pimples on my scalp, followed by hair loss. This condition is still reoccurring eight months later. Although doctors say this has nothing to do with Gardasil, it happened almost immediately after the - 7% more...
    Worriedmom1- over a year ago - 2 Replies - in Gardasil
  7. link Grrlstar808
    I'm experiencing the same thing, too. I started noticing hair loss a month after the first injection. I thought it was nothing. Then, 2 months after the first injection, I received the second one. And since then, my hair has been falling out like cra - 58% more...
    Grrlstar808- over a year ago
  8. link Candyland
    Gardasil recommended age range, headache medicine, granola bar, excedrin, motrin
    I received the vaccination Tuesday at 9:30 am, and i was nausea with a headache all day yesterday. Now it is 7:30pm on Wednesday and I still feel nausea, still have a headache and on top of that I am fatigued. I have taken 2 excedrin, and 6 motrin si - 73% more...
    Candyland- over a year ago - in Gardasil
  9. link Lisajohn0162
    Heavy Period
    My daughter received her second dose of Gardasil two weeks ago and she started her period a couple of days ago. Her period this time is real heavy and it contains clots and she is cramping a lot. This has never happened before. Is it a side effect of - 4% more...
    Lisajohn0162- over a year ago - in Gardasil
  10. link Kamily828
    Gardasil stomach ache, head ache, joint pain, health problems, rash
    My daughter started the 1st Gardasil shot in mid July. By the beginning of August she had a lot of health problems. She had a rash all over her face, neck and chest. Her face was so swollen that she couldnt hold her eyes open. She had protein in her - 55% more...
    Kamily828- over a year ago - 4 Replies - in Gardasil
  11. link Kamily828
    I forgot to add the seizure that she had 2 weeks ago. She doesnt have a history of epilepsy and this is the 1st time that it has ever happened.
    Kamily828- over a year ago
  12. link Kittycatgirl
    Gardasil pimple, cyst, injection site
    After first injection I noticed a large cyst-like area where the injection site was. It was still hard when I went in for the second shot. Now after the third and final shot which I received over a month ago, I now have a pimple with a head and a lar - 21% more...
    Kittycatgirl- over a year ago - in Gardasil
  13. link Bornandraised
    Gardasil incredibly
    after receiving my first Gardasil injection, my period was a few days late and when it finally did come, it was incredibly light and only lasted 2 days. Normally it is heavy and lasts a good 7-8 days. Could it be the Gardasil??
    Bornandraised- over a year ago - in Gardasil
  14. link Debbie691
    bad headache from gardasil
    my dd had this shot with the meninjidus shot 14 days ago. Went to hospital by ambulance. Side effects are sick, headache bad, couldn't have light on, chills and shaking, low grade fever, trouble breathing. After 14 days she still has very bad headach - 36% more...
    Debbie691- over a year ago - 1 Reply - in Gardasil
  15. link Debbie691
    Gardasil low grade fever, sick headache, trouble breathing, chills, ambulance
    my dd had this shot with the meninjidus shot 14 days ago. Went to hospital by ambulance. Side effects are sick, headache bad, couldn't have light on, chills and shaking, low grade fever, trouble breathing.
    Debbie691- over a year ago - in Gardasil